Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What a Great Experience this group has become. The kinship in Brotherhood. There is such a diverse range of topics. This is the place we can be as open as we want to be... Everyone is welcome to join, but it is not a place to Cruise. It's for sharing sexual questions and comments among men.
    Erection Problem, Celiac disease and medication questions
    avatar
    mrkcchief posted:
    I am a twenty year old male and I was recently diagnosed with Celiac disease. I've stopped eating gluten completely for about two months now. I also have adhd and I take 70 mg vyvanse, along with bipolar disorder which I take 300 mg of lamitrigine for. The Celiac Disease caused me to develop Anemia, which I was diagnosed with in November. Then they found out I have Celiac Disease.

    I have been dating my girlfriend for quite a while now. We love each other, and we have a healthy relationship, and she's truly a beautiful girl. However, as of recent we I've had problems sustaining an erection or even getting one at times. This is very frustrating to say the least.

    I am not out of shape, but I do not work out or exercise anymore. I played sports all my life and in high school. Although I do not exercise at all really anymore. I tore my ACL and Meniscus my senior year in high school playing rugby. So I can't really run anymore. This has pretty much killed my lack of desire to work out at all. I am 5'10 and I weigh 170. So i am not overweight, and I am healthy except for the disorders and problems I listed above.

    So if anyone can answer as to whether my medications, Celiac Disease, and Anemia are the cause of this erection problem please let me know. This is driving me crazy.
    Thanks to all who respond.
    Reply
     
    avatar
    abbymccluremyf responded:
    I am sorry to hear about your situation. ED can be rooted to any disorders of the circulatory. As what you may know, what drives the penis hard is the blood, and during sexual excitement the blood vessels normally expands so that more blood can flow towards the penis. Anything that can hinder this may lead to ED. That is why some men take ED pills, like tadalafil -


    http://www.prestigecleaners.net/regain-your-manhood-with-tadalafil-citrate.html


    However, since you are taking other meds for your Celiac it is advised that you aske your doctor first before trying out the ED pills. Good luck..


    Spotlight: Member Stories

    Married bi guy here. Love to be with a guy from time to time. I am here to hear viewpoints of other guys.

    Helpful Tips

    Anal issue
    I've had this pain on the outer region of my anal, it have tried to ignore it but the pain has been persistent. I recently researched what ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.